problems with mono
Hi Everybody, I usually wouldn't post on here but I have no idea what is going on! At the end of December, I had a lot of trouble sleeping due to a sore throat. So I went it and tested positive for strep. I was given a 10 day penicillin 2x a day and felt fine a few days after I took it. I took all my pills, but within about 2 days, I couldn't sleep again and knew it was strep again. So I went in and sure enough was tested positive for strep. So this time I was give a 3x a day cephalexin. I started taking them and didn't feel much better. I waited the weekend and then went to the doctors, where I tested positive for mono. So he said to finish up my pills for my strep and to just rest with the mono since there was obviously nothing he could do about me having it. So just yesterday I finished my course of pills, they haven't helped my tonsils at all. They're still HUGE and swelled, almost touching with white patches on them. I don't have much fatigue as people with mono usually do, but I am still resting. So I finished my pills, the last one I took at night. And immediately the next morning I had noticed I had broken out in a rash all over my upper body. I know sometimes there can be allergic reactions to amoxicillin in some people when they are taking that antibiotic with mono because of strep, but I am worried because this rash started up as soon as I finished taking my pills, not during it. I also haven't been sleeping well again, so I am not quite sure if the rash (which is definitely flared up a lot worse now on my face and upper body and is now onto my legs) is with the mono. Should I be going to see a doctor or is this just another symptom of the mono? Thanks!